# SDR DALA2024031603379

- Difficulty date: March 14, 2024
- Submitted: March 16, 2024
- Operation: Air carrier
- Aircraft: N341DN
- Make and model: Airbus A321-211
- Aircraft serial: 8134
- Aircraft time: 18,686 hours, 8,117 cycles
- System (JASC): 3830 · Waste Disposal System
- Part: Sensor
- Part number: 41MG
- Condition: Faulted
- Location: Lavatory
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

SHIP 3041 - DIV - TO RDU DUE TO ALL 3 LAVS WOULD NOT FLUSH. CORRECTIVE ACTION: REPLACED LIQUID LEVEL SENSOR (41MG), AND LAVATORY WASTE QUANTITY INDICATION SYSTEM PLACED ON MEL 38-30-01B TO HAVE THE WASTE LEVEL TRANSMITTER (40MG) REPLACED. LATER, REPLACED 40MG SENSOR AND VACUUM PIPE. (LP 5534478, 5534481)
